MathSciNet Relay Station
MathSciNet bibliographic data
MR1068792 12J20
Alexandru, V.; Popescu, N.; Zaharescu, A. All valuations on $K(X)$. J. Math. Kyoto Univ. 30 (1990), no. 2, 281–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement